MAUDE Adverse Event Report: ARTHREX, INC. DYNANITE PIP - STR 14MM - W/INSTR; PIN, FIXATION, SMOOTH

ARTHREX, INC. DYNANITE PIP - STR 14MM - W/INSTR; PIN, FIXATION, SMOOTH
Model Number DYNANITE PIP - STR 14MM - W/INSTR
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 05/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported the during a left foot hammertoe 2nd metatarsal procedure the hammertoe implant was implanted per the technique.Upon advancing the k-wire to deploy the wings, the k-wire snapped while it was crossing the midpoint of the implant.Wire was advanced on forward, not on oscillate.The implant itself was good, only the k-wire broke.A piece of the guidewire was left in the patient's toe.Part/lot involved: ar-4158ds-14s / lot 10448924.Patient bone quality was normal per the surgeon.

Brand Name
DYNANITE PIP - STR 14MM - W/INSTR
Common Device Name
PIN, FIXATION, SMOOTH
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10184287
Report Number1220246-2020-01914
Device Sequence Number2729595
Product Code HTY
UDI-Device Identifier00888867310018
UDI-Public00888867310018
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K190287
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model NumberDYNANITE PIP - STR 14MM - W/INSTR
Device Catalogue NumberAR-4158DS-14S
Device Lot Number10448924
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2020
Initial Report FDA Received Date06/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;